# SDR USAA990531

- Difficulty date: May 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23385
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654653949
- Condition: Cracked
- Location: Bs 518
- Part time: 40,289 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURIGN Q-4 CHECK, FOUND 2 INCH CRACK (FASTENER HOLE TO HOLE) AT LOWER END OF BS 618 LEFT FRAME INNER CHORD ANGLE.  DEFECTIVE PART REPLACED WITH IDENTICAL PART NUMBER PER SRM 51-10-02.  (M)
